# SDR CALA2024041601104

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000111
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 63-0600-1-2509/// ALC FLOOR SUPPORT INTERCOSTAL @ FS 1 263-1285 RBL 19 IS CORRODED. REPORTED BY V921205 REMOVED AND REPLACED ALC FLOOR SUPPORT INTERCOSTAL AT STA 1263 TO 1285 RBL 19 IAW BOEING DWG NO 146T5000 AND B767-300 SRM 51-40 -02 PARAGRAPH 7.
